Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: Hyponormal operators and spectral density


Author: J. G. Stampfli
Journal: Trans. Amer. Math. Soc. 115 (1965), 550
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0196499-2
Original Article: Trans. Amer. Math. Soc. 117 (1965), 469-476.
MathSciNet review: 0196499
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0196499-2
Article copyright: © Copyright 1965 American Mathematical Society